MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SONOPLEX; PERIPHERAL NERVE BLOCK NEEDLE DUAL GUIDANCE

PAJUNK GMBH MEDIZINTECHNOLOGIE SONOPLEX; PERIPHERAL NERVE BLOCK NEEDLE DUAL GUIDANCE
Model Number 001187-77
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 08/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently the data is poor and the device has not been returned/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
 
Event or Problem Description
(b)(4).Aspiration of air leakage of anesthetics lot 1251, lot 1252, lot 1220.
 
Additional Manufacturer Narrative
Based on risk assessment and clinical evaluation this case is considered as closed.- attachment: [complaint report for 292-18.Pdf].
 
Event or Problem Description
Irn# 579_292-18.Aspiration of air leakage of anesthetics.Lot 1251, lot 1252, lot 1220.

Brand Name
SONOPLEX
Common Device Name
PERIPHERAL NERVE BLOCK NEEDLE DUAL GUIDANCE
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, baden-wuerttemberg 78187
GM  78187
MDR Report Key7808168
Report Number9611612-2018-00036
Device Sequence Number1835639
Product Code BSP
UDI-Device Identifier14048223020606
UDI-Public14048223020606
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K111374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2022
Device Model Number001187-77
Device Catalogue Number001187-77
Device Lot Number1220
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2018
Initial Date Received by Manufacturer 08/20/2018
Supplement Date Received by Manufacturer08/20/2018
Initial Report FDA Received Date08/23/2018
Supplement Report FDA Received Date09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;